Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 259, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 5, 2011, 6:43 PM CDT for 4 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2011, 6:43 PM CDT (23:43 UTC)
- Expired
- Aug 5, 2011, 7:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Emmons County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 9 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 7:32 PM CDT | TSTM WND GST 60 | 1 Nw Bismarck, ND | ESTIMATED 60 MPH WIND GUST AT HORIZON MIDDLE SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS53 KBIS 052343
SVRBIS
NDC015-029-059-065-060045-
/O.NEW.KBIS.SV.W.0259.110805T2343Z-110806T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 745 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF CROWN BUTTE LAKE TO MANDAN TO 8 MILES
WEST OF ST. ANTHONY...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...ST. ANTHONY...DOUBLE DITCH INDIAN VILLAGE...
LINCOLN...HUFF...BALDWIN...MENOKEN...FORT RICE...MCKENZIE...
STERLING...MOFFIT AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ALONG THE
INTERSTATE 94 CORRIDOR. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4708 10070 4707 10021 4685 10008 4658 10011
4652 10061 4652 10125 4680 10113 4701 10136
TIME...MOT...LOC 2342Z 265DEG 36KT 4699 10115 4681 10097
4662 10106
WIND...HAIL 60MPH <.75IN
$$
HEINERT/SCHECK1 follow-up statement
177
WWUS53 KBIS 060029
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI AUG 5 2011
NDC015-029-059-065-060045-
/O.CON.KBIS.SV.W.0259.000000T0000Z-110806T0045Z/
BURLEIGH ND-EMMONS ND-OLIVER ND-MORTON ND-
729 PM CDT FRI AUG 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MORTON...SOUTHEASTERN OLIVER...NORTHWESTERN EMMONS AND SOUTHERN
BURLEIGH COUNTIES UNTIL 745 PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BALDWIN TO LINCOLN TO HUFF...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BALDWIN...HUFF...MENOKEN...FORT RICE...MCKENZIE...STERLING...MOFFIT
AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4708 10070 4707 10021 4685 10008 4658 10011
4652 10061 4652 10125 4680 10113 4701 10136
TIME...MOT...LOC 0029Z 263DEG 21KT 4699 10082 4681 10064
4662 10073
WIND...HAIL 60MPH <.75IN
$$
HEINERT/SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:45 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Aug 5, 2:45 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT FRI AUG 5 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAJOR FORECAST CONCERN WILL BE THUNDERSTORMS CHANCES...SOME SEVERE...AND THE POSSIBILITY OF HEAVY RAINFALL THIS EVENING AND TONIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...BUT DIFFER IN A FEW KEY AREAS...SO HAVE TRENDED TOWARDS THE MORE CONSISTENT ECMWF SOLUTION. FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT DUE TO THE POTENTIAL OF HEAVY RAINFALL AMOUNTS OVER NEARLY SATURATED AREAS. CURRENTLY...DOMINANT SUBTROPICAL RIDGING REMAINS IN PLACE OVER THE SOUTHEASTERN CONUS...WHILE A LARGE LOW IS SLOWLY MAKING ITS WAY ACROSS NORTHERN CANADA. THE RESULT IS NEARLY ZONAL FLOW ACROSS THE NORTHERN PLAINS...THROUGH WHICH A FEW SHORTWAVES ARE TRAVERSING ACROSS THE REGION. MEANWHILE...A NEARLY STATIONARY FRONT REMAINS DRAPED EAST TO WEST ACROSS THE CENTER OF THE STATE . THESE IMPULSES HAVE BEEN PRODUCING SHOWERS AND THUNDERSTORMS ALONG THE FRONT TODAY...AND WILL LIKELY CONTINUE THROUGH THE EVENING UNTIL THE MAIN SHORTWAVE TROUGH APPROACHES THE CWA THIS AFTERNOON AND EVENING. THE TROUGH...ACTING IN CONJUNCTION WITH A DEVELOPING SURFACE LOW AND VARIOUS BOUNDARIES...IS EXPECTED TO DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS...AND PUSH THEM THROUGH THE STATE OVER THE NEXT SEVERAL HOURS. THIS WILL CAUSE THE STORMS NOW RESIDING ALONG THE FRONT TO BECOME MORE WIDESPREAD ACROSS THE ENTIRE STATE. HOWEVER...THE FRONT WILL STILL REMAIN THE FOCUS FOR SURFACE CONVERGENCE...AND THEREFORE WILL MARK THE AREA OF THE BEST CHANCES FRO STRONGER STORMS AND HEAVIER RAINFALL. WITH PRECIPITABLE WATER AMOUNTS APPROACHING 2 INCHES OVER THE CWA THIS EVENING AND TONIGHT...HEAVY RAINFALL IS POSSIBLE THROUGHOUT THE REGION...AND WIDESPREAD AREAS 1 TO 2 INCHES OF STORM TOTAL PRECIPITATION ARE NOT OUT OF THE QUESTION. DUE TO THE POTENCY OF THIS WAVE...AND THE BUILDING INSTABILITY...SOME THUNDERSTORMS COULD GO SEVERE...WITH THE LARGEST THREAT BEING STRONG WINDS AND LARGE HAIL. HEAVIEST PRECIPITATION IS EXPECTED TO OCCUR BEGIN AROUND 00 UTC IN THE WEST...AND BY 06Z IN MY CENTRAL AND WESTERN ZONES. CLEARING WILL BEGIN GRADUALLY IN THE WEST BY SATURDAY MORNING AND SHOULD EXIT THE FORECAST AREA COMPLETELY BY 00Z SATURDAY EVENING. ONCE THE STORM EXITS THE STATE...SURFACE HIGH PRESSURE AND MID LEVEL SHORTWAVE RIDGING WILL BUILD INTO THE CWA FOR THE REMAINDER OF THE TERM. PLEASANT WEATHER AND MOSTLY CLEAR SKIES ARE FORECAST. TEMPERATURES TONIGHT SHOULD DROP TO THE LOW 60S. WITH COOLER AIR FILTERING IN BEHIND THE STORM...TEMPERATURES WILL DROP TO BELOW NORMAL FOR THE REST OF THE TERM...WITH HIGHS TOMORROW REMAINING IN THE 70S AND LOWS DROPPING WELL INTO THE 50S. .LONG TERM...SUNDAY THROUGH NEXT FRIDAY... THE NORTHERN PLAINS WILL REMAIN IN AN ACTIVE WESTERLY UPPER FLOW PATTERN THROUGH EARLY NEXT WEEK...RESULTING IN CHANCES FOR THUNDERSTORMS EACH PERIOD. MORE UNCERTAINTY MID NEXT WEEK AS OUR FLOW ALOFT TRANSITIONS TO MORE NORTHWEST WITH MID/UPPER FORCING MORE QUESTIONABLE. TEMPERATURES WILL AVERAGE NEAR/SLIGHTLY BELOW NORMAL SATURDAY THROUGH MONDAY...THEN WELL BELOW AVERAGE TUE & WED. ON SUNDAY A CLOSED MID LEVEL LOW PUSHING EAST ACROSS SOUTH CENTRAL CANADA WILL DRAG A TROUGH OF SFC LOW PRESSURE THROUGH THE DAKOTAS RESULTING IN ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. CAA ON THE BACKSIDE OF THIS SYSTEM ALONG WITH SEVERAL EMBEDDED SHORT WAVE TROUGHS LOOKS TO THEN BRING CONTINUED CHANCES FOR INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY INTO MONDAY NIGHT. DRY SURFACE HIGH PRESSURE BUILDS IN ACROSS THE REGION FOR TUESDAY/TUESDAY NIGHT. COOLER TEMPERATURES ARE FORECAST TUESDAY INTO WEDNESDAY AS THE UPPER JET STREAM SAGS TO OUR SOUTH AND NORTHWEST UPPER LEVEL FLOW DEVELOPS OVER THE NORTHERN PLAINS. MODELS ARE FLIP FLOPPING ON WHETHER TO BRING ADDITIONAL WEAK DISTURBANCES THROUGH THE REGION IN THE NORTHWEST FLOW. FOR NOW WILL LEAVE TUESDAY-THURS NIGHT DRY. && .AVIATION... CONVECTION WILL BE AN ONGOING CONCERN TODAY...WITH SHOWERS AND THUNDERSTORMS ALREADY OCCURRING NEAR KMOT/KISN/KDIK...AND EXPECTED TO BECOMES WIDESPREAD BY 00 UTC. DESPITE VFR CONDITIONS PREVAILING AT THE MOMENT...CONDITIONS WITHIN THUNDERSTORMS WILL LIKELY SEE MVFR/IFR WITH STRONG WINDS...HEAVY RAIN...AND POSSIBLE HAIL. THREAT OF RAIN AND THUNDERSTORMS WILL BEGIN TO TAPER OFF IN THE WEST BY 12 UTC...BUT WILL CONTINUE AT OTHER TERMINALS FOR THE DURATION OF THE TAF PERIOD. MVFR WILL BE AN ISSUE ONCE RAIN ENDS AS WELL...WITH LOW CLOUD DECKS ALMOST CERTAIN AND FOG ALSO A POSSIBILITY. SOME UNCERTAINTY REMAINS ON EXACT PLACEMENT OF HEAVIEST THUNDERSTORMS...WILL AMEND AS NECESSARY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037- 040>048-050-051. && SHORT TERM/AVIATION...BPN/RK LONG TERM...NH
Hazardous weather outlook, Aug 5, 3:39 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT FRI AUG 5 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 339 PM CDT FRI AUG 5 2011 /239 PM MDT FRI AUG 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...SPREADING FROM WESTERN INTO CENTRAL NORTH DAKOTA TONIGHT INTO SATURDAY. SOME SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS OF HAIL UP TO GOLFBALL SIZE...AND STRAIGHT LINE WIND GUSTS AROUND 60 MPH. IN ADDITION...HEAVY RAINFALL IS EXPECTED...LIKELY LEADING TO LOCALIZED FLASH FLOODING. THE THREAT OF HEAVY RAIN WILL CONTINUE OVERNIGHT AND INTO SATURDAY...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH CONTINUES INTO SATURDAY...WITH LINGERING LOCALLY HEAVY RAIN POSSIBLE...ESPECIALLY NORTH AND EAST OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. KINNEY
In the hours before
Local storm report, Aug 5, 4:51 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST DICKINSON 46.88N 102.79W
08/05/2011 M58 MPH STARK ND ASOS
&&
MHOLLANLocal storm report, Aug 5, 4:57 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 4 ENE SCHEFIELD 46.70N 102.78W
08/05/2011 E60 MPH STARK ND TRAINED SPOTTER
50-60 MPH WIND GUST.
&&
MHOLLANLocal storm report, Aug 5, 4:59 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM NON-TSTM WND GST 4 E DICKINSON 46.88N 102.71W
08/05/2011 E75 MPH STARK ND LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
OF DICKINSON.
&&
RKLocal storm report, Aug 5, 5:05 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 4 E DICKINSON 46.88N 102.71W
08/05/2011 E75.00 MPH STARK ND LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
OF DICKINSON.
&&
RKLocal storm report, Aug 5, 5:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST GLEN ULLIN 46.82N 101.83W
08/05/2011 E60 MPH MORTON ND TRAINED SPOTTER
ESTIMATED WIND GUSTS OF AT LEAST 60 MPH. ZERO VISIBILITY.
WINDS ONGOING. REPORT RELAYED BY WARNING POINT.
&&
MHOLLANLocal storm report, Aug 5, 6:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG NNE HEBRON 46.90N 102.04W
08/05/2011 MORTON ND TRAINED SPOTTER
2 TO 3 INCH DIAMETER TREES BLOWN OVER. WINDS ESTIMATED
65-70 MPH.
&&
MHOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope, Stark | 58 min |
| Aug 4, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Aug 5, 1:00 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 37 min |
| Aug 5, 2:59 AM CDT | Areal Flood Advisory | BIS | Sheridan, Wells | 6 hr |
| Aug 5, 12:18 PM CDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 6 hr |
| Aug 5, 2:19 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 56 min |
| Aug 5, 2:26 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 29 min |
| Aug 5, 3:18 PM CDT | Flash Flood Warning | BIS | Billings, Dunn, Stark | 6 hr |
| Aug 5, 3:44 PM CDT | Flash Flood Warning | BIS | Billings, Golden Valley, Slope | 2 hr |
| Aug 5, 3:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 54 min |
| Aug 5, 4:13 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 47 min |
| Aug 5, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 60 min |
| Aug 5, 4:59 PM CDT | Flash Flood Warning | BIS | Stark | 6 hr |
| Aug 5, 5:23 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Mercer, Morton, Oliver, Stark | 67 min |
| Aug 5, 5:34 PM CDT | Tornado Warning | BIS | Morton | 26 min |
| Aug 5, 5:42 PM CDT | Areal Flood Advisory | BIS | Grant, Mercer, Morton, Oliver | 93 min |
| Aug 5, 6:04 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 41 min |
| Aug 5, 6:19 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 39 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.